Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 25, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Apr 1, 2023, 11:22 AM EDT for Erie County, Huron County, Ohio. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2023, 11:22 AM EDT (15:22 UTC)
- Expired
- Apr 1, 2023, 12:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Erie County, OH, Huron County, OH
The radar
The Cleveland radar (KCLE), 62 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 11:46 AM EDT | TSTM WND DMG | 4 Ssw Huron, OH | SEVERAL REPORTS OF FALLEN TREES, BRANCHES, AND UTILITY POLES ACROSS ERIE COUNTY, OH DUE TO THUNDERSTORM WIND GUSTS. TIME ESTIMATED VIA RADAR. |
| Apr 1, 11:58 AM EDT | TSTM WND DMG | Wakeman, OH | TREES AND POWERLINES DOWN AROUND THE AREA OF LINCOLN AND GREEN ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1670 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
488
WUUS51 KCLE 011522
SVRCLE
OHC043-077-011615-
/O.NEW.KCLE.SV.W.0025.230401T1522Z-230401T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1122 AM EDT Sat Apr 1 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Huron County in north central Ohio...
Erie County in north central Ohio...
* Until 1215 PM EDT.
* At 1121 AM EDT, severe thunderstorms were located along a line
extending from near Oak Harbor to near Bloomville, moving east at
65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Bellevue, Willard, New
London, Plymouth, Northern Milan, Milan, Wakeman, Castalia,
Greenwich, Monroeville, Marblehead, Berlin Heights, Bay View, North
Fairfield, Bloomingville, Sandusky South and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building. Strong wind gusts in excess of 50 mph will continue even
after the rain exits.
&&
LAT...LON 4100 8282 4144 8286 4148 8284 4151 8263
4145 8256 4142 8249 4146 8241 4143 8235
4107 8234 4106 8244 4099 8244
TIME...MOT...LOC 1521Z 258DEG 55KT 4144 8316 4102 8303
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan2 follow-up statements
775
WWUS51 KCLE 011550
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1150 AM EDT Sat Apr 1 2023
OHC043-077-011615-
/O.CON.KCLE.SV.W.0025.000000T0000Z-230401T1615Z/
Huron OH-Erie OH-
1150 AM EDT Sat Apr 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR HURON AND ERIE COUNTIES...
At 1150 AM EDT, severe thunderstorms were located along a line
extending from 7 miles east of Sandusky to 6 miles northeast of
Northern Milan to 7 miles south of Norwalk, moving east at 65 mph.
Strong wind gusts in excess of 50 mph are continuing even after the
rain exits.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Bellevue, Willard, New London,
Plymouth, Northern Milan, Milan, Wakeman, Castalia, Greenwich,
Monroeville, Marblehead, Berlin Heights, Bay View, North Fairfield,
Bloomingville, Sandusky South and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building. Strong wind gusts in excess of 50 mph will continue even
after the rain exits.
&&
LAT...LON 4100 8282 4144 8286 4148 8284 4151 8263
4145 8256 4142 8249 4146 8241 4143 8235
4107 8234 4106 8244 4099 8244
TIME...MOT...LOC 1550Z 254DEG 55KT 4148 8256 4136 8253 4113 8261
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan951
WWUS51 KCLE 011611
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1211 PM EDT Sat Apr 1 2023
OHC043-077-011620-
/O.EXP.KCLE.SV.W.0025.000000T0000Z-230401T1615Z/
Huron OH-Erie OH-
1211 PM EDT Sat Apr 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR HURON AND ERIE COUNTIES WILL
EXPIRE AT 1215 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. Wind gusts to 50
mph will continue for the next several hours and a Wind Advisory
remains in effect until 800 PM EDT.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
north central Ohio.
LAT...LON 4100 8282 4144 8286 4148 8284 4151 8263
4145 8256 4142 8249 4146 8241 4143 8235
4107 8234 4106 8244 4099 8244
TIME...MOT...LOC 1610Z 258DEG 55KT 4153 8222 4141 8219 4118 8227
$$
MainesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 9:29 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 1, 9:29 AM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
929 AM EDT Sat Apr 1 2023
.SYNOPSIS...
Low pressure over Lake Michigan will push east today and extend
a strong cold front across the area today. High pressure will
build in behind the system for Sunday. Low pressure will move
through the northern Great Lakes on Monday and extend a cold
front into the area Monday afternoon. This front will stall
across the area for Tuesday as the next system forms in the
central United States.
&&
.NEAR TERM /THROUGH SUNDAY/...
920 AM Update...
Clear conditions continue this morning and will allow for
eventual surface based destabilization in the eastern half of
the CWA in a another severe weather potential forecast day. Most
of the instability will be above 850mb, and the convection will
not necessarily be reliant on the surface based CAPE, but the
insolation will work to feed the severe potential today. Low
level jet brings a secondary surge of low level moisture in this
morning with the 850mb dewpoints back above 0C. Plenty of wind
in the column along with some evaporative cooling potential at
the onset with dry air entrainment possible adding to the wind
threat. Best window remains late morning into late afternoon.
Original Discussion...
The region is almost entirely clear and should be dry over the
next several hours. With the clearing, winds should start mixing
down and wind gusts will increase across the area this morning.
The wind advisory is in effect for the entire area through 8 PM.
The main concern for today will be another round of severe
weather. The atmosphere ahead of the main cold front will have
several hours to recover. Temperatures should reach the lower
60s ahead of the front and instability will build, especially
across NE OH and NW PA. Meanwhile, a 60-70 mb 700 mb jet will
move into the region ahead of the cold front and the combination
of the two features should force more showers and thunderstorms
across the region with enough wind shear to allow for an
organized damaging wind threat. The best window for storms will
be Noon to 4 PM. With the system just a touch slower and some
more recovery time in the region, the SPC Slight Risk has been
expanded west to include much of the Cleveland, Akron, and
Canton metros with the Marginal Risk getting to I-71.
Some rain will linger behind the storms through the evening
hours with the cold air advection over Lake Erie and some rain
may even change into some wet snowflakes. The system moves out
tonight and expect dry weather into Sunday as high pressure
quickly builds into the region. Lows tonight will chill into the
upper 20s and highs on Sunday will be cooler in the 40s to near
50.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
High pressure exits east Sunday night as surface low pressure moves
toward the northern Great Lakes region. This low will lift a warm
front north across our area. The low pressure will continue to glide
eastward, remaining north of the forecast area but will swing a cold
front from west to east across the CWA Monday evening into early
Tuesday. A secondary low pressure will eject from the Rockies on
Tuesday leading to the aforementioned cold front to become stationary
by Tuesday morning before lifting north as a warm front late
Tuesday.
PoPs will gradually increase throughout the short term forecast
period. Models are continuing to hint at increased instability on
Tuesday afternoon, characterized by MUCAPE values between 500-1000
J/kg. It looks like the best instability on Tuesday will remain to
our south and west, but we will need to continue to monitor over the
next few days. For now have kept thunder mentioned for Tuesday
night/early Wednesday morning.
Lows Sunday night range from the low-mid 30s across NW PA with mid
40s elsewhere. Highs Monday in the low 60s with lows in the 40s.
Highs on Tuesday will flirt with with 70, especially for those south
of US 30, with warm overnight lows on Tuesday in the mid 50s to low
60s ahead of the cold front.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The low pressure that ejected from the Rockies will move northward
into the upper Midwest. This low will swing a cold front west to
east across the CWA during the day Wednesday. Some model discrepancy
in instability Wednesday afternoon with the GFS indicating up to
1500 J/kg of MUCAPE and the Euro and Canadian lower and closer to
500 J/kg of MUCAPE. For now, kept thunder mentioned in the forecast
but this event will need to continue to be monitored with each
forecast update. High pressure builds behind this system giving us
dry weather to end the week.
Temperatures will decrease throughout the long term with highs on
Wednesday in the low to mid 70s. Cooler on Thursday and Friday with
highs hovering around 50 degrees.
&&
.AVIATION /12Z Saturday THROUGH Wednesday/...
The area is VFR and mostly clear this morning in the wake of
overnight convection. Showers and thunderstorms should redevelop
across the region late this morning and spread across the area
through early afternoon. NW Ohio should stay as just showers but
North Central Ohio and eastward will have a brief window of
thunderstorms and have timed into KMFD and KCLE and points east.
Conditions will be intermittent MVFR with rain. As the
convection exits, some residual stratiform precipitation will
remain and MVFR ceilings should take hold of the region. Rain
may change to snow for a brief period. Conditions will dry out
this evening and ceilings will scour out as more dry air enters
the region. Winds will be strongest this morning and early
afternoon with good mixing and southwest winds gusting from
35-45 kt are possible Winds will be stronger with any TS and
then persist with the cold frontal passage as they shift to the
west then northwest.
Outlook...Non-VFR possible in rain on Monday and Tuesday.
&&
.MARINE...
Confidence for sustained gales on Lake Erie has decreased therefore
the Gale Watch has been cancelled and Small Craft Advisories have
been extended. Sustained winds in excess of 30 knots remain likely
on Lake Erie Saturday afternoon and evening. Have Small Craft
Advisories for all nearshore zones of Lake Erie through late
tonight/early Sunday morning.
Southwest winds 15-25 knots persist through late this morning before
winds shift and become more westerly by this afternoon. Winds
increase to 25-30 knots with the potential for winds in excess of 30
knots. Westerly winds become northwesterly and diminish to 15-20
knots by late tonight. Given onshore flow, waves in excess of 5 feet
will persist until early Sunday morning.
Winds become southeasterly at 10 knots or less by Sunday evening
with quiet marine conditions through mid week. Next time frame to
watch for will be Wednesday as strong southerly flow returns to the
area.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...Wind Advisory until 8 PM EDT this evening for PAZ001>003.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for LEZ142>144.
Small Craft Advisory until 8 AM EDT Sunday for LEZ145>147.
Small Craft Advisory until 6 AM EDT Sunday for LEZ148-149.
&&
SYNOPSIS...Sefcovic
NEAR TERM...26/Sefcovic
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...Sefcovic
MARINE...IversonHazardous weather outlook, Apr 1, 9:42 AM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 942 AM EDT Sat Apr 1 2023 OHZ009>014-019>023-029>033-038-047-089-PAZ001>003-021345- Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina- Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Holmes- Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 942 AM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Thunderstorms will develop ahead of a cold front late this morning into early afternoon. Some of these thunderstorms may turn severe, with damaging winds the primary severe risk with this activity. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ142>144-162>164-021345- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- 942 AM EDT Sat Apr 1 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Strong west-southwest winds will develop across the western portions of Lake Erie today behind a cold front. These winds could allow for water levels to dip below the critical mark for safe navigation for the western basin of Lake Erie. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-021345- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 942 AM EDT Sat Apr 1 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>008-017-018-027-028-036-037-021345- Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion- Morrow- 942 AM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 1, 10:06 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM TSTM WND DMG 4 W CHATFIELD 40.96N 83.02W
04/01/2023 CRAWFORD OH EMERGENCY MNGR
ROOF OF BARN BLOWN ONTO RAILROAD TRACKS AND
CAUSED TRAIN ENGINE TO DERAIL. HAY BARN
DESTROYED AND TOPPLED STACKED ROLLS OF HAY.
TREES SNAPPED OFF AND TOPPLED.
&&
LOMBARDYLocal storm report, Apr 1, 10:20 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1020 AM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG 2 S PEMBERVILLE 41.38N 83.46W
04/01/2023 WOOD OH NWS EMPLOYEE
SHINGLES TORN OFF ROOF.
&&
RCLocal storm report, Apr 1, 10:29 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1029 AM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM TSTM WND DMG 3 ENE MANSFIELD 40.78N 82.47W
04/01/2023 RICHLAND OH TRAINED SPOTTER
TREES TOPPED OFF AND BLOWN OVER. POWER POLES
DOWN. ROOF BLOWN OFF MADISON TOWNSHIP HALL.
&&
LOMBARDYSpecial weather statement, Apr 1, 10:42 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1042 AM EDT Sat Apr 1 2023
OHZ003-006-017-011530-
Wood OH-Hancock OH-Lucas OH-
1042 AM EDT Sat Apr 1 2023
...Strong thunderstorms will impact portions of Wood, Hancock and
Lucas Counties through 1130 AM EDT...
At 1042 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Delta to near Waynesfield. Movement was
northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Toledo, Findlay, Bowling Green, Fostoria, Bluffton, Swanton,
Perrysburg, Oregon, Sylvania, Rossford, Waterville, Northwood,
Whitehouse, North Baltimore, Holland, McComb, Weston, Arlington,
Arcadia and Rawson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4172 8388 4173 8346 4172 8347 4169 8343
4169 8335 4171 8334 4164 8323 4162 8317
4162 8342 4103 8342 4100 8343 4099 8346
4091 8348 4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 1442Z 243DEG 56KT 4161 8400 4069 8396
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SullivanSpecial weather statement, Apr 1, 10:52 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1052 AM EDT Sat Apr 1 2023
OHZ018-027-028-036-011545-
Crawford OH-Seneca OH-Wyandot OH-Marion OH-
1052 AM EDT Sat Apr 1 2023
...Strong thunderstorms will impact portions of Seneca, Marion,
Wyandot and Crawford Counties through 1145 AM EDT...
At 1051 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rawson to near Russells Point. Movement
was east at 75 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marion, Tiffin, Fostoria, Bucyrus, Upper Sandusky, Galion, Crestline,
Forest, Green Springs, Prospect, New Washington, Bloomville,
Sycamore, La Rue, Morral, Waldo, New Riegel, Chatfield, Marseilles
and Carey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building. Strong wind
gusts in excess of 50 mph will continue even after the rain exits.
&&
LAT...LON 4044 8325 4051 8325 4051 8342 4068 8342
4071 8349 4088 8352 4091 8347 4099 8345
4100 8342 4125 8342 4125 8284 4100 8283
4099 8273 4073 8272 4071 8285 4064 8286
4064 8296 4049 8296 4048 8302 4043 8303
TIME...MOT...LOC 1451Z 258DEG 65KT 4101 8373 4043 8384
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
SullivanSpecial weather statement, Apr 1, 10:55 AM EDT, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1055 AM EDT Sat Apr 1 2023
OHZ007-008-011600-
Ottawa OH-Sandusky OH-
1055 AM EDT Sat Apr 1 2023
...Strong thunderstorms will impact portions of Ottawa and Sandusky
Counties through NOON EDT...
At 1055 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rossford to Arcadia. Movement was
northeast at 70 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fremont, Port Clinton, Bellevue, Clyde, Oak Harbor, Gibsonburg,
Genoa, Woodville, Elmore, Green Springs, Ballville, Marblehead,
Bettsville, Risingsun, Lindsey, Rocky Ridge, Clay Center, Helena,
Burgoon and Stony Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building. Strong wind
gusts in excess of 50 mph will continue even after the rain exits.
&&
LAT...LON 4162 8341 4162 8311 4152 8297 4151 8299
4152 8289 4159 8285 4155 8280 4153 8282
4154 8271 4150 8273 4150 8274 4151 8273
4146 8304 4145 8304 4145 8297 4142 8294
4144 8285 4125 8284 4125 8342
TIME...MOT...LOC 1455Z 244DEG 61KT 4156 8359 4110 8351
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SullivanThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:27 PM EDT | Special Weather Statement | CLE | Lucas | 48 min |
| Mar 31, 9:17 PM EDT | Special Weather Statement | CLE | Wayne | 13 min |
| Mar 31, 9:23 PM EDT | Special Weather Statement | CLE | Sandusky | 22 min |
| Mar 31, 9:32 PM EDT | Special Weather Statement | CLE | Stark | 28 min |
| Mar 31, 10:28 PM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 32 min |
| Mar 31, 10:36 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Lake | 39 min |
| Mar 31, 10:41 PM EDT | Special Marine Warning | CLE | 34 min | |
| Mar 31, 11:06 PM EDT | Special Marine Warning | CLE | 39 min | |
| Apr 1, 12:24 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 51 min |
| Apr 1, 12:28 AM EDT | Special Weather Statement | CLE | Ashland, Cuyahoga, Geauga, Lake, Medina, Portage and 3 more | 47 min |
| Apr 1, 12:47 AM EDT | Severe Thunderstorm Warning | CLE | Hancock | 43 min |
| Apr 1, 12:59 AM EDT | Special Weather Statement | CLE | Sandusky | 46 min |
| Apr 1, 1:09 AM EDT | Special Weather Statement | CLE | Ashtabula, Mahoning, Trumbull | 51 min |
| Apr 1, 1:22 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 38 min |
| Apr 1, 1:30 AM EDT | Severe Thunderstorm Warning | CLE | Marion | 45 min |
| Apr 1, 1:35 AM EDT | Special Weather Statement | CLE | Erie | 40 min |
| Apr 1, 1:56 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Morrow, Richland, Seneca | 49 min |
| Apr 1, 2:00 AM EDT | Special Marine Warning | CLE | 90 min | |
| Apr 1, 2:17 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Holmes, Knox, Lorain, Medina and 1 more | 43 min |
| Apr 1, 2:47 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Holmes, Lake, Medina, Portage, Stark and 2 more | 58 min |
| Apr 1, 3:04 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 41 min |
| Apr 1, 3:13 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 47 min |
| Apr 1, 3:22 AM EDT | Special Marine Warning | CLE | 63 min | |
| Apr 1, 3:33 AM EDT | Special Weather Statement | CLE | Mahoning | 57 min |
| Apr 1, 10:42 AM EDT | Special Weather Statement | CLE | Hancock, Lucas, Wood | 48 min |
| Apr 1, 10:52 AM EDT | Special Weather Statement | CLE | Crawford, Marion, Seneca, Wyandot | 53 min |
| Apr 1, 10:55 AM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 65 min |
| Apr 1, 11:00 AM EDT | Special Marine Warning | CLE | 90 min | |
| Apr 1, 11:00 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Lucas, Ottawa, Sandusky, Seneca and 2 more | 45 min |
| Apr 1, 11:30 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 60 min |
| Apr 1, 11:31 AM EDT | Special Marine Warning | CLE | 119 min | |
| Apr 1, 11:33 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland | 57 min |
| Apr 1, 11:46 AM EDT | Severe Thunderstorm Warning | CLE | Lorain | 59 min |
| Apr 1, 11:51 AM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 54 min |
| Apr 1, 11:59 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina | 46 min |
| Apr 1, 12:08 PM EDT | Special Marine Warning | CLE | 110 min | |
| Apr 1, 12:13 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 62 min |
| Apr 1, 12:17 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 58 min |
| Apr 1, 12:19 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 56 min |
| Apr 1, 12:33 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 57 min |
| Apr 1, 12:38 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 67 min |
| Apr 1, 12:45 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 17 min |
| Apr 1, 12:50 PM EDT | Special Marine Warning | CLE | 81 min | |
| Apr 1, 1:27 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 33 min |
| Apr 1, 1:42 PM EDT | Gale Warning | CLE | 6 hr | |
| Apr 1, 3:56 PM EDT | Small Craft Advisory | CLE | 16 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.